Hi! I have a question. Basically for a few years my control has been awful, and by awful I mean like I just haven’t been doing anything at all for my diabetes. Recently I’ve realised what I’m doing and started sorting it out. Since I’ve started getting better with it I keep having funny turns with my eyes where I lose my peripheral vision and get spots on my eyes and then I get an insanely painful migraine for hours after. It usually happens when my blood is almost at a hypo. Should I be worried? I was never told to lower it gradually but my friend told me it was possible I’d lowered it too quickly. The thing is because of how badly my diabetes was controlled before I don’t really see how I can lower it much slower because anything I do now is a massive improvement so it’s going to go down quickly regardless. I’m worrying myself over it though. I do have background retinopathy but I was told I can reverse it if I behave myself.